U.S. doctors online nowAsk doctors free
PA
A 23-year-old female asked:

Hello, i had mirena (levonorgestrel) iud removed 3 days ago. i am now spotting bright red blood. is this spotting, period, or removal bleeding? we are ttc.

1 doctor answer2 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
A little patience: You had your IUD removed 3 days ago. It make your body a few weeks to adjust. Track your cycle over the next few months and if they do not normalize then see an Obgyn. Take a prenatal vitamin now since you are trying to get pregnant

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.